Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 5, Pages 913–916 (Mi de1568)  

Short Communications

An investigation of the stability of the solutions in a certain nonlinear fourth order system

V. N. Gorbatenko

Chelyabinsk Polytechnical Institute

Full text: PDF file (282 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 17.12.1970

Citation: V. N. Gorbatenko, “An investigation of the stability of the solutions in a certain nonlinear fourth order system”, Differ. Uravn., 8:5 (1972), 913–916

Citation in format AMSBIB
\Bibitem{Gor72}
\by V.~N.~Gorbatenko
\paper An investigation of the stability of the solutions in a certain nonlinear fourth order system
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 5
\pages 913--916
\mathnet{http://mi.mathnet.ru/de1568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306646}
\zmath{https://zbmath.org/?q=an:0283.34049}


Linking options:
  • http://mi.mathnet.ru/eng/de1568
  • http://mi.mathnet.ru/eng/de/v8/i5/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022